# SDR UALA2011123007163

- Difficulty date: December 28, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 34,189 hours, 14,849 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pin
- Condition: Out Of Adjust
- Location: Oxygen Box
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASK FELL AT 37DEF. :UNABLE TO PROPERLY SECURE DOOR IN FULLY CLOSED POSITION.  ADJUSTED LATCHING PIN.
